# SDR UALA2011013100531

- Difficulty date: January 30, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,301 hours, 10,727 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EPAS BATTERY OP TEST, AMBER TEST LIGHT ON EPAS BATTERY.  DOES NOT COME ON.  FOUND DOOR OPEN SWITCH BAD.  R & R SWITCH IAW MM.  OPS CHECKED GOOD.  ALSO THE NR4 RT PAX ENTRY DOOR EPAS RESERVOIR PRESSURE INDICATOR IS LOOSE.  REPLACED RESERVOIR IAW MM, OPS CHECKED GOOD.
